# SDR DLM88010194

- Difficulty date: February 2, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 30,493 hours, 24,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS15308K0254
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ACFT LOST HYD PRESS AND QTY ON RT SYS, MADE EMERGENCY LANDING GEAR DOORS WERE UP AND RT SYS HYD QTY DID NOT GO TO ZERO.  FOUND RT ENG HYD RETURN LINE IN 48 SECTION TO HAVE A HOLE IN IT.  REPLACED LINE.  SERVICED SYS, LK CKS GOOD.
